Format

Send to

Choose Destination
See comment in PubMed Commons below
Clin Auton Res. 2008 Aug;18(4):221-3. doi: 10.1007/s10286-008-0483-y. Epub 2008 Aug 5.

Reversible postural tachycardia syndrome due to inadvertent overuse of Red Bull.

Author information

1
Dept. of Neurological Sciences, University of Bologna, Via Ugo Foscolo 7, 40123, Bologna, Italy. rossanaterlizzi@libero.it

Abstract

Postural tachycardia syndrome associated with a vasovagal reaction was recorded in a young volleyball player after an excess intake of Red Bull as a refreshing energy drink. Considering the widespread use of Red Bull among young people who are often unaware of the drink's drug content, this case report suggest Red Bull be considered a possible cause of orthostatic intolerance.

PMID:
18682891
DOI:
10.1007/s10286-008-0483-y
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Springer
    Loading ...
    Support Center